You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Subalgebras of B[ c ]
H. I. Brown and Tae-Geun Cho
Proceedings of the American Mathematical Society
Vol. 40, No. 2 (Oct., 1973), pp. 458-464
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2039392
Page Count: 7
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Two classes of subalgebras of the bounded operators on the Banach spaces of convergent sequences are studied. One class contains the well-known algebra of conservative matrices and the other contains the algebra of almost matrices. It is shown that the nontrivial members within each class are isomorphic to each other.
Proceedings of the American Mathematical Society © 1973 American Mathematical Society